ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Discontinuities in an arbitrarily moving gas in special relativity

Gopalakrishna, AV (1977) Discontinuities in an arbitrarily moving gas in special relativity. In: Annales De L Institut Henri Poincare Section A Physique Theorique, 27 (4). pp. 367-373.

Full text not available from this repository. (Request a copy)
Official URL: http://adsabs.harvard.edu/abs/1977AnIHP..27..367G


Singular surface theory and ray theory are used to study the propagation of a weak discontinuity in an arbitrarily moving gas within the framework of special relativity. A differential equation is obtained describing the variation of the strength of the discontinuity along rays.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Manjula Kadadallimath
Date Deposited: 18 Dec 2009 05:58
Last Modified: 18 Dec 2009 05:58
URI: http://eprints.iisc.ac.in/id/eprint/24127

Actions (login required)

View Item View Item